# SDR JJBA201812107005

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,573 hours, 24,044 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0920
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 38,582 hours, 24,052 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

MAIN PITCH TRIM INOPERATIVE. R&R HORIZONTAL STAB ACTUATOR. OPS CHECK SAT. INSTALLED AND SEALED PANELS 324EL, 321EL, 325LR, 321DR, 321CL, 333DC, 321AL. NO DEFECTS NOTED AT THIS TIME.
